# SDR UPS02839704

- Difficulty date: October 2, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   AFT PIT FS 1160 RAMP PANEL SUPPORT FITTING CORRODED AT LONGERON 36     REMOVED SUPPORT LOCATED AND DRILLED NEW SUPPORT IAW DC8 SRM 51-1-24 INSTALLED SUPPORT IAW DC8 SRM 51-1-20D
